# SDR IXXA080007O

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,232 hours, 37,444 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Transfer Valve
- Part number: 75130
- Part serial: 12397A
- Condition: Defective
- Location: Fuel System
- Part time: 90,232 hours, 37,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION FROM KLRD AIRCRAFT DID A UNCOMMANDED YAW TO THE LEFT AND RIGHT, THE CREW TURNED YAW DAMPER OFF AND OSCILLATION DAMPENED OUT.  THE CREW RETURNED TO KLRD AND LANDED WITH OUT INCIDENT.  MAINTENANCE DEFERRED THE AUTO PILOT SYSTEM IAW ATI MEL 22-01-00 TO KTOL.  MAINTENANCE IN KTOL INSPECTED THE AUTO PILOT SYSTEM AND REPLACED YAW DAMPER TRANSFER VALVE, OPERATIONAL CHECK GOOD IAW UAL DC8 MAINTENANCE MANUAL 22-10-37.  AIRCRAFT WAS RETURNED TO SERVICE.
